# SDR AALA201703169019

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 19,227 hours, 7,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C3107
- Condition: Leaking
- Location: L3 Door Slide
- Part time: 19,219 hours, 7,001 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POWER UP, FOUND CIDS CAUTION FOR THE L3 DOOR SLIDE PRESSURE BOTTLE LOW.   REMOVED AND REPLACED THE BOTTLE.  AIRCRAFT WAS GROUNDED.
